i have poor dark lessions on my whole body and docter says to take some medicines such as med-c(calcium cltrate malate, magnisium hydoxide,etc) , melpred-16(methyleprednisolone tablets),& antic-25(hydroxyzine hydrochlodide tablets). I am also suffered from swelling of skin & increasing fats Is thi is a side effects?
I want to know about the side effects of some drug which I am taking?
- 15 Sep 2010 by Smriti Singh
- 15 September 2010
- side effect
The swelling and weight gain could be a side effect of the Melpred, it is a steroid and should NOT be abruptly discontinued, it is dangerous to discontinue a steroid without a doctors permission, it needs to be tapered down, could throw you into major shock if you discontinued it without proper tapering. Ask your doctor is he/she thinks you may have Psoriassis skin lesions. If they think you do, then you may be able to get some relief from vitamin b complex, plus vitamin c, and the mineral supplement zinc. Ask your doctor first if this is ok for you to take, Psoriasis is a hard disease to manage, not normally harmful, just itchy and doesn't look too good. That is one possibility of what condition you may have.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jun 2010 • 1 answer
Updated 26 Oct 2015 • 2 answers
Updated 26 Feb 2016 • 3 answers
Updated 23 May 2016 • 1 answer
Updated 7 Aug 2018 • 2 answers